MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL
Model Number 10215RD-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user who stated that the brake was no longer functioning.When the end user was getting up from her bed, she grabbed the rollator which slid forward causing the end user to fall to the floor.The end user's right shin hit the brake causing a wound.The wound became infected requiring antibiotics.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE ROLLATOR
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city jiangsu, 21442 1
CH  214421
MDR Report Key23368358
Report Number2438477-2025-00058
Device Sequence Number9118502
Product Code ITJ
UDI-Device Identifier00822383100654
UDI-Public(01)00822383100654
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
Report Date (Section F) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215RD-1
Device Catalogue Number10215RD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2025
Event Location Home
Date Report to Manufacturer10/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA10/23/2025